MAINTENANCE ALERT: Service interruption on Monday 11 July from 12:30 to 13:00, EPIsciences platform will be inaccessible (network hardware connection).

Pramod N Achar ; Nicholas Cooney ; Simon N. Riche - The parabolic exotic t-structure

epiga:4520 - Épijournal de Géométrie Algébrique, November 21, 2018, Volume 2 -
The parabolic exotic t-structure

Authors: Pramod N Achar ; Nicholas Cooney ; Simon N. Riche

Let G be a connected reductive algebraic group over an algebraically closed field k, with simply connected derived subgroup. The exotic t-structure on the cotangent bundle of its flag variety T^*(G/B), originally introduced by Bezrukavnikov, has been a key tool for a number of major results in geometric representation theory, including the proof of the graded Finkelberg-Mirkovic conjecture. In this paper, we study (under mild technical assumptions) an analogous t-structure on the cotangent bundle of a partial flag variety T^*(G/P). As an application, we prove a parabolic analogue of the Arkhipov-Bezrukavnikov-Ginzburg equivalence. When the characteristic of k is larger than the Coxeter number, we deduce an analogue of the graded Finkelberg-Mirkovic conjecture for some singular blocks.

Volume: Volume 2
Published on: November 21, 2018
Accepted on: November 21, 2018
Submitted on: May 22, 2018
Keywords: t-structure,exceptional collection,Flag varieties,derived category of coherent sheaves,parity complexes,[MATH.MATH-RT]Mathematics [math]/Representation Theory [math.RT]


Consultation statistics

This page has been seen 364 times.
This article's PDF has been downloaded 216 times.